An improved stability condition for Kalman filtering with bounded Markovian packet losses
2015 (English)In: Automatica, ISSN 0005-1098, E-ISSN 1873-2836, Vol. 62, 32-38 p.Article in journal (Refereed) PublishedText
In this paper, we consider the peak-covariance-stability of Kalman filtering subject to packet losses. The length of consecutive packet losses is governed by a time-homogeneous finite-state Markov chain. We establish a sufficient condition for peak-covariance stability and show that this stability check can be recast as a linear matrix inequality (LMI) feasibility problem. Compared with the literature, the stability condition given in this paper is invariant with respect to similarity state transformations; moreover, our condition is proved to be less conservative than the existing results. Numerical examples are provided to demonstrate the effectiveness of our result.
Place, publisher, year, edition, pages
Elsevier, 2015. Vol. 62, 32-38 p.
Networked control systems, Kalman filtering, Estimation theory, Packet losses, Stability
Electrical Engineering, Electronic Engineering, Information Engineering
IdentifiersURN: urn:nbn:se:kth:diva-180228DOI: 10.1016/j.automatica.2015.09.005ISI: 000366233700005ScopusID: 2-s2.0-84947712293OAI: oai:DiVA.org:kth-180228DiVA: diva2:895420
QC 201601192016-01-192016-01-082016-01-19Bibliographically approved